Uncertainty principle and joint distributions of observables
Annales de l'I.H.P. Physique théorique, Volume 42 (1985) no. 3, pp. 253-265.
@article{AIHPA_1985__42_3_253_0,
     author = {Pulmannov\'a, Sylvia and Dvure\v{c}enskij, Anatolij},
     title = {Uncertainty principle and joint distributions of observables},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {253--265},
     publisher = {Gauthier-Villars},
     volume = {42},
     number = {3},
     year = {1985},
     mrnumber = {797275},
     zbl = {0581.60003},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1985__42_3_253_0/}
}
TY  - JOUR
AU  - Pulmannová, Sylvia
AU  - Dvurečenskij, Anatolij
TI  - Uncertainty principle and joint distributions of observables
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1985
SP  - 253
EP  - 265
VL  - 42
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1985__42_3_253_0/
LA  - en
ID  - AIHPA_1985__42_3_253_0
ER  - 
%0 Journal Article
%A Pulmannová, Sylvia
%A Dvurečenskij, Anatolij
%T Uncertainty principle and joint distributions of observables
%J Annales de l'I.H.P. Physique théorique
%D 1985
%P 253-265
%V 42
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1985__42_3_253_0/
%G en
%F AIHPA_1985__42_3_253_0
Pulmannová, Sylvia; Dvurečenskij, Anatolij. Uncertainty principle and joint distributions of observables. Annales de l'I.H.P. Physique théorique, Volume 42 (1985) no. 3, pp. 253-265. http://archive.numdam.org/item/AIHPA_1985__42_3_253_0/

[1] G.W. Mackey, Mathematical foundations of quantum mechanics, W. A. Benjamin, New York, 1963. | Zbl

[2] M.J. Maczyński, A remark on Mackey's axiom system for quantum mechanics, Bull. Acad. Polon. Sci., t. 15, 1967, p. 583-587. | MR | Zbl

[3] V.S. Varadarajan, Geometry of quantum theory, Van Nostrand, Princeton, N. Y., 1968. | MR | Zbl

[4] S.P. Gudder, Joint distributions of observables, Journ. of Math. and Mech., t. 18, 1968, p. 325-335. | MR | Zbl

[5] J.M. Jauch, The quantum probability calculus, in: Logic and probability in quantum mechanics, P. Suppes ed., p. 123-146, Reidel, Dordrecht, 1976. | MR | Zbl

[6] S. Pulmannová, Relative compatibility and joint distributions of observables, Found. Phys., t. 10, 1980, p. 641-653. | MR

[7] A. Dvurečenskij, S. Pulmannová, Connection between joint distributions and compatibility of observables. Rep. Math. Phys., t. 19, 1984, p. 349-359. | MR | Zbl

[8] A. Dvurečenskij, S. Pulmannová, On joint distributions of observables, Math. Slovaca, t. 32, 1982, p. 155-166. | MR | Zbl

[9] S. Pulmannová, Compatibility and partial compatibility in quantum logics, Ann. Inst. Henri Poincaré, t. 34, 1981, p, 391-403. | Numdam | MR | Zbl

[10] S. Pulmannova, Commutators in orthomodular lattices, submitted for publication. | Zbl

[11] S. Bugajski, P. Lahti, Fundamental principles of quantum theory, Int. Journ. Theoret. Phys., t. 19, 1980, p. 499-514. | MR

[12] P. Lahti, Uncertainty principle and complementarity in axiomatic quantum mechanics, Rep. Math. Phys., t. 17, 1980, p. 99-110. | MR

[13] P. Lahti, Uncertainty and complementarity in axiomatic quantum mechanics, Int. Journ. Theor. Phys., t. 19, 1980, p. 789-842. | MR

[14] P. Lahti, Characterization of quantum logics, Int. Journ. Theor. Phys., t. 19, 1980, p. 905-923. | MR | Zbl

[15] S.P. Gudder, Spectral methods for a generalized probability theory, Trans. Amer. Math. Soc., t. 119, 1965, p. 428-442. | MR | Zbl

[16] P. Suppes, Probability concepts in quantum mechanics, Philosophy of Science, t. 22, 1961, p. 378-389.

[17] S.P. Gudder, Some unsolved problems in quantum logics, in: Mathematical foundations of quantum theory, A. R. Marlow ed., p. 87-103, Academic Press, New York, 1978. | MR

[18] A. Dvurečenskij, On two problems of quantum logics, Math. Slovaca, in press. | MR | Zbl